A dimensionless fit measure for phylogenetic distance trees

Details

Serval ID
serval:BIB_647B72A3D448
Type
Article: article from journal or magazin.
Collection
Publications
Title
A dimensionless fit measure for phylogenetic distance trees
Journal
Journal of bioinformatics and computational biology
Author(s)
Gil Manuel, Dessimoz Christophe, Gonnet Gaston H
Publication state
Published
Issued date
12/2005
Volume
3
Number
6
Pages
1429--1440
Notes
Gil2005-qi
Create date
02/09/2015 9:16
Last modification date
21/08/2019 6:33
Usage data